# SDR L7OA20130204001

- Difficulty date: February 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N707EM
- Make and model: Cessna 208B
- Aircraft serial: 208B2076
- Aircraft time: 968 hours, 1,152 cycles
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE FAILURE, RESULTING IN A DAMAGED PROPELLER.  BRAKE WAS FOUND TO HAVE AIR IN THE HYD LINE.
